# SDR IPXA09855395

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC PREVIOUS FLUSH REPAIR AT STA -16.5 TO -8.75 L31R HAS 4EA ATTACHED FASTENER ED LESS THAN 1.5D AT FWD AND AFT EDGES.  REMOVED EXISTING REPAIR DOUBLER.  FABRICATED REPLACEMENT DOUBLER AND INSTALLED IAW TIMCO REO-G12608 AND IPXA EO DC8-5320-32801.
